Un système d'axiomes communs à quelques géométries

L. Dubikajtis

Annales Polonici Mathematici (1958-1959)

  • Volume: 5, Issue: 3, page 209-236
  • ISSN: 0066-2216

How to cite


Dubikajtis, L.. "Un système d'axiomes communs à quelques géométries." Annales Polonici Mathematici 5.3 (1958-1959): 209-236. <http://eudml.org/doc/208318>.

author = {Dubikajtis, L.},
journal = {Annales Polonici Mathematici},
keywords = {foundations of geometry, noneuclidean geometry},
language = {fre},
number = {3},
pages = {209-236},
title = {Un système d'axiomes communs à quelques géométries},
url = {http://eudml.org/doc/208318},
volume = {5},
year = {1958-1959},

AU - Dubikajtis, L.
TI - Un système d'axiomes communs à quelques géométries
JO - Annales Polonici Mathematici
PY - 1958-1959
VL - 5
IS - 3
SP - 209
EP - 236
LA - fre
KW - foundations of geometry, noneuclidean geometry
UR - http://eudml.org/doc/208318
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.